Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 353969, 20 pages
http://dx.doi.org/10.1155/2013/353969
Research Article

Biogeography-Based Optimization with Orthogonal Crossover

1Department of Applied Mathematics, Xidian University, Xi’an 710071, China
2School of Science, Guilin University of Technology, Guilin 541004, China
3School of Science, Xi’an University of Posts and Telecommunications, Xi’an 710121, China

Received 6 January 2013; Revised 15 April 2013; Accepted 15 April 2013

Academic Editor: Alexander P. Seyranian

Copyright © 2013 Quanxi Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quanxi Feng, Sanyang Liu, Guoqiang Tang, Longquan Yong, and Jianke Zhang, “Biogeography-Based Optimization with Orthogonal Crossover,” Mathematical Problems in Engineering, vol. 2013, Article ID 353969, 20 pages, 2013. https://doi.org/10.1155/2013/353969.